# SDR VNAA201911121102

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 22,578 hours, 16,293 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND FWD EMERGENCY EXIT SIGN AT THE PASSENGER WIND SCREEN INOP. RECONNECTED PLUG AND THE SIGN OPS CHECKED GOOD.
